Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

My wife has been experiencing nausea and vomiting during pregnancy, please help

Hi, my wife has been experiencing vomiting and burning sensation soon after vomiting for a long time during pregnancy of 3 months. She has had multiple hospital admissions during this course of 3 months. Doctors have been giving her Ondensetron and pantaprazol during her iv trips in hospitals. After about 2 to 3 days or some times even 5 days she starts to eat something and would be normal for about a week and wil vomit excessively again for which she has to be hospitalized. Doctors use to give her phenergan which used to relieve her burning but now doctors say excessive use of phergan is not good for health
Asked On : Sat, 11 Sep 2010
Answers:  1 Views:  343
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query.
Your wife is suffering of Hyperemesis Gravidum.
Giv light food which she likes to take,
Give lime water juice,salty biscuites,fruit juices.
Give icecreams,cold drinks which like her best.
She may admitted in the hospital to prevent dehydration and electolyte loss and mal nourishment.
Ok and bye.
Answered: Tue, 30 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor